# SDR FDEA2020072311489

- Difficulty date: July 12, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 88,326 hours, 18,273 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT BEADED DOUBLER FOUND CRACKS   AT STATION XOS695. RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT DOUBLER AT STATION XOS 695   REPAIR CARRIED OUT AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
